# SDR UIEA2016031000145

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Union
- Part number: MS21926J6
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 HPC UNION IS DAMAGED AT HIGH STAGE PORT.  R & R NR 1 ENG HPC UNION IAW AMM 36-11-08-404-014-007.
